... Ago. Back then it really seemed that the cymbalta instanly quit working within 2 days. I take 1 60mg. 2times a day. Same now I restarted injections by same pain management group same problem all over again. Is it cymbalta or something else. Ty again dmk
19 Dec 2011
Sorry you are having such a rough time with your meds. I undestand what you are going through. I also take Cymbalta 60 mg a day and have had spinal (epidural) steroid injections. I don't know if the injections helped my back, but the fentanyl for increased pain did. I have been on Cymbalta for years along with also taking a variety of other meds and have never had trouble with depression (Cymbalta never did a thing for me regarding "musculoskeletal pain" as advertised on the telly these days) and I would think that it would take more than a few days for Cymbalta levels in your blood stream, if affected by another medication, to drop off enough for you to be able to notice the difference This is quite the conundrum.
My best advice to you is to talk to either your doctor/doctors for coordinatoin of care and/or talk to your favorite pharmacist regarding any possible interactions going on with the medications you are presently on. I have found that pharmacists geneally know more about medications than the docs as it is their responsibility to know these things. Just my opinion, not trying to step on toes here.
Hope you get everything straightened out,
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My urologist the said generic probably would not be available for awhile as it is an "orphan" drug, meaning I guess that it is the only one ...
2 answers • 29 Apr 2011
1 answer • 11 May 2011
13 answers • 10 Dec 2011
Ive been taking cymbalta, 60mg for a number of years, it is not cover by my insurance,I was getting samlples from my doctor, I went of it cause there ...
2 answers • 31 Jan 2012
3 answers • 23 Oct 2012